# SDR SWAA2020060489511

- Difficulty date: June 1, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 41,373 hours, 29,068 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Condition: Frayed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXIT DOOR ASSIST HANDLE/LANYARDS ARE FRAYED.  REPLACE LANYARDS PER AMM 52-22-51.
